uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Computability and cintinuity in metric partial algebras equipped with computability structures
Uppsala University, Teknisk-naturvetenskapliga vetenskapsområdet, Mathematics and Computer Science, Department of Mathematics. Uppsala University, Teknisk-naturvetenskapliga vetenskapsområdet, Mathematics and Computer Science, Department of Mathematics, Mathematical Logic.
2004 (English)In: Mathematical logic quarterly, Vol. 50, no 4-5Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2004. Vol. 50, no 4-5
Identifiers
URN: urn:nbn:se:uu:diva-70902OAI: oai:DiVA.org:uu-70902DiVA: diva2:98813
Available from: 2005-04-28 Created: 2005-04-28 Last updated: 2011-01-12

Open Access in DiVA

No full text

Authority records BETA

Dahlgren, Fredrik

Search in DiVA

By author/editor
Dahlgren, Fredrik
By organisation
Department of MathematicsMathematical Logic

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 335 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf